# SDR SIMA2020040622006

- Difficulty date: March 22, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 FR 65 SHEAR CLIP IS CORRODED BETWEEN STR 17L-16L-C/A-PERFORMED SPLICE REPAIR PER SRM 53-31-04, FIGURE 212
